# SDR CALA2011051300363

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 61,033 hours, 6,481 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 25491190001
- Part serial: 1278
- Condition: Failed
- Location: Tail
- Part time: 22,321 hours, 4,196 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: E

## Discrepancy

APU AUTO-SHUTDOWN DURING ENGINE START WITH AN ASSOCIATED APU TAILPIPE FIRE.  TAIL PIPE FIRE EXTINGUISHED, INSPECTED APU FOR ANY EXTERNAL DAMAGE, NONE NOTED.  CONFIRMED APU HAS INTERNAL DAMAGE, WILL APU HAS INTERNAL DAMAGE, WILL REQUIRE APU CHANGE.  DO NOT START APU.  OK TO CONTINUE AS PER MEL, APU INOP.
